# SDR IPXA2019032040287

- Difficulty date: January 27, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380363
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CORROSION DAMAGE ON MAIN DECK TRANSVERSE FLOORBEAM UPPER CHORD AT STA 720 AND BETWEEN LBL 75.92-LBL 98.58. REPAIR IAW SR ID:3-4431346575 AND EO B747-5310-71843-A.
